# SDR COMA9610031

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 12023348005
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION FAILED DURING FLIGHT.  REPLACED CARGO DOOR SEAL WHICH HAD COME LOOSE.
